# SDR 2004FA0000915

- Difficulty date: October 22, 2004
- Submitted: November 8, 2004
- Operation: General aviation
- Aircraft: N4068L
- Make and model: Cessna 421
- Aircraft serial: 4210068
- Engine: Cont GTSIO520D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Rocker
- Part number: 6399576
- Condition: Broken
- Location: Nr 3 Cylinder
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ANNUAL PRE-INSPECTION RUN-UP RAN GOOD.  POST INSPECTION RUN-UP RAN ROUGH.  SUSPECTED A STICKING VALVE.  FURTHER INVESTIGATION REVEALED A BROKEN EXHAUST ROCKER ARM AND STUCK VALVE FOR NR 3 CYLINDER ON THE LEFT ENGINE.  ALSO, NOTED IS AN APPARENT INCLUSION IN THE BROKEN ROCKER ARM.
